Format

Send to

Choose Destination
J BUON. 2019 Nov-Dec;24(6):2355-2360.

Paclitaxel-induced hepatic steatosis in patients with breast cancer.

Author information

1
Karabuk University Faculty of Medicine, Department of Medical Oncology, Karabuk, Turkey.

Abstract

PURPOSE:

Paclitaxel has been associated with serum aminotransferase elevations, however, paclitaxel induced hepatosteatosis has not been evaluated systematically. This study assessed the rate of paclitaxel-related hepatosteatosis.

METHODS:

Forty one early breast cancer (BC) patients were included the study. Hepatic ultrasonograpy, demographic features and biochemical liver function tests before and after 12 weeks of paclitaxel were assessed.

RESULTS:

New-onset hepatosteatosis was developed in 26.7% of the patients. Baseline triglyceride>200mg/dL (OR, 11.25; p=0.015), LDH at baseline >191.48 IU/L (OR, 4.93; p=0.048), and total bilirubin >0.51 mg/dL after paclitaxel (OR, 6.17; p=0.042) were found as independent prognostic markers for new-onset hepatosteatosis.

CONCLUSION:

Paclitaxel may induce hepatosteatosis in patients with BC.

PMID:
31983106
Free full text

Supplemental Content

Full text links

Icon for Zerbinis, Medical Publications
Loading ...
Support Center